Random Knapsacks with Many Constraints. Schilling, K. Discret. Appl. Math., 48(2):163-174, 1994.
Random Knapsacks with Many Constraints. [link]Link  Random Knapsacks with Many Constraints. [link]Paper  bibtex   
@article{journals/dam/Schilling94,
  added-at = {2020-02-20T00:00:00.000+0100},
  author = {Schilling, Kenneth},
  biburl = {https://www.bibsonomy.org/bibtex/2dd66554bceff36a163b2a0bafaad12d0/dblp},
  ee = {https://doi.org/10.1016/0166-218X(92)00125-6},
  interhash = {8fbb6cf32ddbda9ccbd98134e5ead5a1},
  intrahash = {dd66554bceff36a163b2a0bafaad12d0},
  journal = {Discret. Appl. Math.},
  keywords = {dblp},
  number = 2,
  pages = {163-174},
  timestamp = {2020-02-21T12:35:23.000+0100},
  title = {Random Knapsacks with Many Constraints.},
  url = {http://dblp.uni-trier.de/db/journals/dam/dam48.html#Schilling94},
  volume = 48,
  year = 1994
}
Downloads: 0